# SDR COMA9810172

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1014021
- Condition: Cracked
- Location: Mlg
- Component: 314461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEARDOWN VISUAL INSPECTION FOR TIRE CHANGE, THE INNER HALF OF THE MAIN WHEEL ASSY WAS FOUND TO HAVE A CRACK APPROXIMATELY 2 INCHES IN LENGTH RUNNING INWARD IN THE WEB AREA, STARTING FROM UNDER THE BEARING CUP.  THE WHEEL WAS REMOVED FROM SERVICE AT THIS TIME.
